Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from bad breath. Told due to GERD. Taking medicines. Burning sensation in stomach. Curing time?

Hello Doctor, i have been suffering with bad breath ( Halitosis ) since almost 2 yrs now. I have consulted many doctors for this problem. First, i tried dentist , found no trace. Then a ENT specialist , yet no trace found. Tried homeopathy medicines, no use. Then i consulted a general surgeon . He diagnosed the problem as GERD . As said by him food movement in my stomach is not at normal pace and is stagnated which resulted in fermentation and hence resulted in bad breath. Through him, I have been taking Ganaton OD since alomost 2 months (daily during morning after breakfast). And Neurobion Forte or Alerfix during evening. Since the day i have been taking these tablets, i feel some kind of slight burning sensation in stomach to the lower left side. Is there a possibility of bad breath due to GERD? if Yes, then are the tablets prescribed the correct ones and how many days will it take to get completely cured? Please advice.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Halitosis can be treated with good oral and dental hygiene. Information about it is present on the american dental association website:

I also recommend that you get your serum tested for H. Pylori and if present take the HP Kit which is a combination of antibiotics and antacids. I hope this helps. Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor